Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 3 > No. 2


Recurrence Relations for Moments of Dual Generalized Order Statistics from Weibull Gamma Distribution and Its Characterizations

PP: 189-199
M. A. W. Mahmoud, Y. Abdel-Aty, N. M. Mohamed, G. G. Hamedani,
In this paper, we establish explicit forms and new recurrence relations satisfied by the single and product moments of dual generalized order statistics from Weibull gamma distribution (WGD). The results include as particular cases the relations for moments of reversed order statistics and lower records.We present characterizations ofWGD based on (i) recurrence relation for single moments, (ii) truncated moments of certain function of the variable and (iii) hazrad function.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved